Citation:
E. I. Moiseev, “Uniqueness of solution of Tricomi problem for equation of mixed type”, Mat. Zametki, 39:5 (1986), 707–718; Math. Notes, 39:5 (1986), 388–394
\Bibitem{Moi86}
\by E.~I.~Moiseev
\paper Uniqueness of solution of Tricomi problem for equation of mixed type
\jour Mat. Zametki
\yr 1986
\vol 39
\issue 5
\pages 707--718
\mathnet{http://mi.mathnet.ru/mzm5093}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=850807}
\zmath{https://zbmath.org/?q=an:0616.35064}
\transl
\jour Math. Notes
\yr 1986
\vol 39
\issue 5
\pages 388--394
\crossref{https://doi.org/10.1007/BF01156678}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1986F578200009}
Linking options:
https://www.mathnet.ru/eng/mzm5093
https://www.mathnet.ru/eng/mzm/v39/i5/p707
This publication is cited in the following 3 articles:
Yu. K. Sabitova, “On location of the spectrum of the Tricomi problem”, Siberian Math. J., 56:1 (2015), 160–176
ALBERTO FAVARON, “L2ESTIMATES FOR THE EIGENFUNCTIONS CORRESPONDING TO REAL EIGENVALUES OF THE TRICOMI OPERATOR”, Commun. Contemp. Math., 13:06 (2011), 1009
O. M. Belotserkovskii, S. V. Emel'yanov, I. V. Gaishun, V. A. Il'in, N. A. Izobov, M. P. Kirpichnikov, S. K. Korovin, S. M. Nikol'skii, V. A. Sadovnichii, T. K. Shemyakina, Yu. I. Zhuravlev, “Evgenii Ivanovich Moiseev (A tribute in honor of his sixtieth birthday)”, Diff Equat, 44:3 (2008), 301